# SDR MWEA030040

- Difficulty date: January 7, 2002
- Submitted: January 7, 2002
- Operation: Air carrier
- Aircraft: N803ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48029
- Aircraft time: 37,890 hours, 40,981 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Doubler
- Part number: 9936314503
- Condition: Cracked
- Location: Station Xis 194
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE INTERNAL DOUBLER IS CRACKED AT STATION XIS 194  --  REMOVED, FABRICATED AND INSTALLED INTERNAL DOUBLER.
